Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A function which is arc-analytic but not continuous
HTML articles powered by AMS MathViewer

by E. Bierstone, P. D. Milman and A. Parusiński PDF
Proc. Amer. Math. Soc. 113 (1991), 419-423 Request permission

Abstract:

We construct an arc-analytic function (i.e., a function analytic on every real analytic arc) which is not continuous, as well as a continuous arc-analytic function which is not subanalytic.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32B20
  • Retrieve articles in all journals with MSC: 32B20
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 113 (1991), 419-423
  • MSC: Primary 32B20
  • DOI: https://doi.org/10.1090/S0002-9939-1991-1072083-4
  • MathSciNet review: 1072083